MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE SPECIALIST PRO HIGH FREQUENCY GENERATOR; ELECTROSURGICAL GENERATOR

BOVIE MEDICAL CORP. BOVIE SPECIALIST PRO HIGH FREQUENCY GENERATOR; ELECTROSURGICAL GENERATOR
Model Number A1250S
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation, and it was sent for repair.The unit was subjected to full factory testing and found to be functioning properly prior to returning to the customer.All tests passed, and we were unable to confirm the complaint and root cause is undetermined.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "previously had a leep procedure where the machine wasn't cutting as well as it used to a few weeks ago so she upped her settings from 40/40 to 50/50.This time, the machine stopped working mid cut.You could hear her cutting the tissue, the machine stopped abruptly while she was still pressing the button on the hand controller and then it started up again.".

Brand Name
BOVIE SPECIALIST PRO HIGH FREQUENCY GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton raod
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key23586962
Report Number3007208013-2025-00062
Device Sequence Number9259972
Product Code GEI
UDI-Device Identifier00607151010263
UDI-Public00607151010263
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1250S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown